# SDR REXA2017061600713

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 26,800 hours, 24,191 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN HAS A LEAK.  FOUND OXYGEN LEAK ON FLEX HOSE CONNECTED TO CREW OXYGEN BOTTLE MAIN SUPPLY.  REMOVED AND REPLACED HOSE IAW AMM 35-11-00-01, SERVICED CREW OXYGEN TO 1800 PSI,  LEAK NO LONGER EXISTS.  ACFT OK FOR SERVICE
